MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E200-25M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm epic plus mitral valve was chosen for a procedure.During procedure, a sewing ring tear was noted.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm epic plus mitral valve was chosen for a procedure.During procedure, a sewing ring tear was noted.A new 25mm epic plus mitral valve was chosen and completed the procedure.There was no delay in the procedure.The patient was reported discharged.
 
Additional Manufacturer Narrative
An event of sewing ring tear was reported.The device was returned to abbott for evaluation, and the sewing cuff was noted to have a torn damage.All three stent posts were normal in appearance.No other anomalies were found.The device history record was also reviewed to verify that all manufacturing and inspection steps were completed and that the product met applicable specifications.Field indicated that the tear was observed during the procedure.Possible contributing factors may include excessive suture tension, multiple re-suturing attempts and/or inadvertent handling-related stress on the cuff during the procedure.There is no indication of a product quality issue related to manufacturing, design, or labeling.

Brand Name
EPIC PLUS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24648939
Report Number2135147-2026-01750
Device Sequence Number18615644
Product Code LWR
UDI-Device Identifier05415067033048
UDI-Public(01)05415067033048(17)290219
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE200-25M
Device Catalogue NumberE200-25M
Device Lot NumberBR00051056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown